# SDR FDEA200904051223

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 34,915 hours, 34,511 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pickup
- Part number: 9028A000201
- Part serial: 1017
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP/SLAT EXTENSION, SLATS STUCK BETWEEN 15 DEG AND 30 DEG WOULD NOT RETRACT.  REMOVED AND REPLACED LT WING APPU REF A300-66 MM 27-86-11-4.  THIS STILL REQUIRES RII FOR INSTALL AND TEST REF 27-80-00-5.
